MathSciNet Relay Station
MathSciNet bibliographic data
MR2764906 (2012b:18015) 18E30 (13F60 16G99)
Amiot, Claire; Reiten, Idun; Todorov, Gordana The ubiquity of generalized cluster categories. Adv. Math. 226 (2011), no. 4, 3813–3849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement